# SDR 01FDEA00712

- Difficulty date: August 13, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 1008 CORROSION ON SHEAR TIE AT BS 720C BL0, WL 148  R&R SHEAR TIE PER IAW SRM 51-20-1.
